Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Retreat
    avatar
    tnmist posted:
    I know this isn't on the same level as some of the trials out there right now, but my co-pay has increased significantly to see my T., and I've had to cut the number of sessions in half. I already wasn't going as often as what would have been optimal, but I made do, but now to cut it in half again - oh!

    As the new year starts, the more I sink into depression about all of it. I just want to stuff all my feelings and traumas back inside and pretend I never knew anything, like how I had existed all my life anyway until 2012.

    Process? I have nothing to process. Not me. No. I'm fine. I'm fine. I'm fine. Hide, hide hide. All of me just screams out to just hide away until I am granted death. Like I could actually get my life together anyway. Solitary life, money struggles, job struggles, people struggles, health struggles. There is just no end.

    So sorry, just coming apart at the seams a bit here. Don't mind me. I'll be quiet now. I used to be an expert at keeping quiet.

    Take care.

    -Misty
    Reply
     
    avatar
    az330 responded:
    Oh Misty!
    I completely understand how you feel...I have been there and I sometimes regret bringing all this stuff to the surface. I still have many days like that...Hang in there....We are here for you.

    AZ
     
    avatar
    tnmist replied to az330's response:
    Thank you, AZ. My nights and days are upside down right now, but I'm going to try to get some sleep tonight. I have to be somewhere in the morning and function. Being with people sure is draining to me, but I also know it isn't healthy to completely isolate. I'm praying 2013 is way different than 2012. I don't think I could handle a repeat of last year.

    -Misty


    Spotlight: Member Stories

    Only three people in my life know my story and they don't even know a fraction of it truth be known. For the moment that's the way it has to b...More

    Helpful Tips

    Are you having posting problems?
    With all the posting/not posting problems, try these: 1. Copy your post/response BEFORE clicking on "post" 2. If the "can't post now" ... More
    Was this Helpful?
    5 of 7 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.